MAUDE Adverse Event Report: MEDLINE - MEXICALI MEDLINE; CHEST/BREAST PACK

MEDLINE - MEXICALI MEDLINE; CHEST/BREAST PACK
Catalog Number DYNJ48682C
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that when donning the surgeon, the gloves rip apart, very easily too.There were no reports of death, serious injury, medical intervention, or follow up care.
 
Event or Problem Description
When donning the surgeon, the gloves rip apart, very easily too.

Brand Name
MEDLINE
Common Device Name
CHEST/BREAST PACK
Manufacturer (Section D)
MEDLINE - MEXICALI
calle circuito del desierto #7
parque industrial
mexicali baja california 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25119250
Report Number1423395-2026-00136
Device Sequence Number13330139
Product Code OFG
UDI-Device Identifier10195327442323
UDI-Public10195327442323
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ48682C
Device Lot Number25LMJ394
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown